IJPAM: Volume 102, No. 3 (2015)

SUBCLASSES OF BI-UNIVALENT FUNCTIONS
BASED ON HOHLOV OPERATOR

O.S. Babu$^1$, C. Selvaraj$^2$, G. Murugusundaramoorthy$^3$
$^1$Department of Mathematics
Dr. Ambedkar Govt. Arts College
Chennai, 600039, INDIA
$^2$Department of Mathematics
Presidency College (Autonomous)
Chennai, 600005, INDIA
$^3$School of Advanced Sciences
VIT University
Vellore, 632 014, INDIA


Abstract. In this paper, we introduce two new subclasses of the function class $\Sigma$ of bi-univalent functions defined in the open unit disc based on Hohlov Operator. Furthermore, we find estimates on the coefficients $\vert a_2\vert$ and $\vert a_3\vert$ for functions in these new subclasses. Also consequences of the results are pointed out.

Received: January 31, 2015

AMS Subject Classification: 30C45

Key Words and Phrases: analytic functions, Bi-convex functions, Bi-starlike functions, Bi-univalent functions, Hohlov operator, Univalent functions

Download paper from here.




DOI: 10.12732/ijpam.v102i3.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 3
Pages: 473 - 482


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).